Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 706159, 6 pages
http://dx.doi.org/10.1155/2014/706159
Research Article

A New Method of 3D Facial Expression Animation

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Shengshi Interactive Game, Beijing 10010, China

Received 4 March 2014; Accepted 6 April 2014; Published 20 May 2014

Academic Editor: Li Wei

Copyright © 2014 Shuo Sun and Chunbao Ge. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuo Sun and Chunbao Ge, “A New Method of 3D Facial Expression Animation,” Journal of Applied Mathematics, vol. 2014, Article ID 706159, 6 pages, 2014. https://doi.org/10.1155/2014/706159.